Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The density of abelian cubic fields


Author: Harvey Cohn
Journal: Proc. Amer. Math. Soc. 5 (1954), 476-477
MSC: Primary 10.0X
MathSciNet review: 0064076
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hasse, Arithmetische Bestimmung von Grundeinheit und Klassenzahl in zyklischen, kubischen und biquadratischen Zahlkörpern, Berlin, 1950, p. 10.
  • [2] -, Vorlesungen über Zahlentheorie, Berlin, 1950.
  • [3] E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, New York, 1953.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0064076-8
PII: S 0002-9939(1954)0064076-8
Article copyright: © Copyright 1954 American Mathematical Society